# SDR DALA2016012900719

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 1174-1193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL FINGER DOUBLER BETWEEN BS 1174-1193 BELOW LONGERON 26L AT AFT CARGO COMPARTMENT C3.  FINGER DOUBLER WAS REPAIRED IAW SRM 51-30-2, 51-30-5, 51-10-3 PAR 14, 21 AND 38, AND 53-04-5, FIG 7.
